# SDR AALA20170304002

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 55,643 hours, 27,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Part serial: 98115
- Condition: No Test
- Location: Emergency Light
- Part time: 8,767 hours, 4,920 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHTS AT ROWS 8-11,  FAILED TEST. REMOVED AND REPLACED THE BATTERY ASSEMBLY B5-101 IAW AMM 33-53-00. OPS CHECKED GOOD.  AIRCRAFT GROUNDED.
